News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Took Plan B last month got my period now this month am late?


 itsangelica - Fri Mar 05, 2010 8:04 am

Hello first thanks for opening my question I would gladly appreciate it if you help me!

I am a 19 year old female, in the month of January I used the pull out method on the 20th. My boyfriend told me he pulled out just in time but wanted to take plan B just to be on the safe side,so I took Plan B about 30 mins after (this was around 6pm). At around 5am i started to throw up, I imagine because all I ate was junk food and had no food in my stomach. I took the 2nd pill around 7am (13hours later) then i threw up about an hour and a half later. I ended up getting my period on around the 3rd of Feb. this period was a normal period with clotting and everything. This month i still haven't gotten my period, could i be pregnant?

Will appreciate a speedy reply! thankssss a million :)
 Debbie Miller, RN - Tue Mar 30, 2010 12:53 am

User avatar Hello,
I'm sorry the answer is not as speedy as you would have liked. You didn't mention if you have continued to be sexually active without protection, which would put you at risk for pregnancy. But, plan B can affect your cycle for several months even so I suspect this is the cause. Some irregularity of periods is normal at times in a woman's life, but using emergency contraception does increase the odds for it.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here